# SDR DALA2014082604761

- Difficulty date: August 18, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 72,118 hours, 55,429 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Damaged
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE TAILCONE CAM RELEASE MECHANISM SPLINES WERE DAMAGED.  MAINTENANCE REPLACED THE CAM MECHANISM AND THE OPS CHECK WAS GOOD.
